# SDR HEEA954647

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor Shaft
- Part number: 25249994
- Condition: Binding
- Location: Free Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE TURBINE GOV THROTTLE SHAFT BINDING.
